MathSciNet Relay Station
MathSciNet bibliographic data
MR1314177 58G32 (60G44 60H15)
Le, Hui Ling; Barden, Dennis Itô correction terms for the radial parts of semimartingales on manifolds. Probab. Theory Related Fields 101 (1995), no. 1, 133–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement